# SDR VNAA20240513008

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC67014002
- Condition: Nicked
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP BTW FLS 15.00 TO FLS 65.50.       SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP BTW FLS 15.00 TO FLS 65.50 WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED BTW FLS15 TO FLS42 OUT OF LIMITS AND BTW FLS42 TO FLS 65 WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01
